# SDR SWAA2022013068349

- Difficulty date: August 14, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 25,682 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL LOOKING FWD HAS CRACKED COMPOSITE WEB / APPLIED INTERIM PATCH REPAIR PER SRM 57-10-10-2R-2. CRACK LOCATED IN BAY 7R
